# SDR CHQA201000141

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 15,980 hours, 13,961 cycles
- Engine: Allsn AE3007A
- Engine time: 14,533 hours, 12,186 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5108WW
- Condition: Broken
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS, AND SMOKE IN THE LAVATORY.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE RUNS AND AIR CONDITIONING PACK OPS CHECKS WITH NO SMOKE OR ODORS NOTED.  THE LAVATORY COURTESY LIGHT BULBS WERE FOUND BROKEN AND WERE PLACED ON MEL.  THE LAV LIGHT MEL WAS CLEARED IN CMH ON 7/14/10 WITH THE REPLACEMENT OF THE LAVATORY COURTESY LIGHT BULBS.
